# SDR USAA2010102992451

- Difficulty date: October 3, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - NR 6284731 - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR12 TO FR24, -Y1292.  REPLACED SEAT TRACK BETWEEN FR12 TO FR24, -Y1292 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53772812.
